MathSciNet Relay Station
MathSciNet bibliographic data
MR946443 53C35 (32M15 53C20)
Chen, Bang-Yen; Nagano, Tadashi A Riemannian geometric invariant and its applications to a problem of Borel and Serre. Trans. Amer. Math. Soc. 308 (1988), no. 1, 273–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement